MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Back to Search Results |
| Model Number |
ETLW1613C199E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Obstruction/Occlusion (2422)
| Date of Event |
01/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant limb was implanted during the treatment of a left iliac aneurysm.It was reported that a routine follow up ct performed identified an occlusion of the left iliac limb.The patient had some buttock pain but hadn't contacted the physician due to minor pain.Per the physician, the cause of the occlusion was due to the patient's tortuous left iliac anatomy.No additional sequelae was reported and the patient will be monitored.
Additional Manufacturer Narrative
Product analysis conclusion: the occlusion event was confirmed on the films returned.The contralateral gate of the main body bifurcate graft was also observed to be occluded.The anatomical considerations that were likely to have contributed to the occlusion could be appreciated on the images provided.The angulation noted in the left stent graft limb due to iliac tortuosity led to a narrowing of the diameter in the area.The left stent graft limb extending into the left external iliac artery and patient condition including poor distal runoff, an unknown coagulopathy that is now presenting, or a previous history of pad may have also been contributory factors to this occlusion.Analysis of the returned films did not reveal any obvious out of specification stent graft integrity issues.B5: additional information received : it was reported that per the md due to a large panus, fragile artery wall and a posterior profunda, that these issues are preventing intervention to be preformed, to remove the thrombus.The same issues are negated a possible fem-fem bypass.The physician is exploring other options in the meantime.Section d information references the main component of the system.Other relevant devices are: esbf2814c103e, s/n: (b)(6); use by date: 2024-07-11 ; upn#: 00643169439979.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.